# SDR FDEA201605131574

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE LOWER SUPPORT DOUBLER FOUND CRACK AT STATION XOS 505.  CRACKED DOUBLER REMOVED IAW SRM 51-31-01-OG & FABRICATED NEW DOUBLER IAW DWG ARB 2933 REV A.  INSTALLED NEW DOUBLER AT RT WING FIXED LE LOWER AREA AT XOS 505 IAW SRM 51-33-01-OG.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
